# SDR CA051130006

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,351 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Missing
- Location: Magneto
- Part time: 852 hours
- Component: Magneto
- Component part number: 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF PREVIOUS MAGNETO FAILURES, IMPLEMENTED A 100 HR INSPECTION OF ALL IMPULSE COUPLED MAGNETOS ON ALL ZLIN 242L AIRCRAFT.  DURING ONE OF THESE INSPECTIONS ONE OF THE IMPULSE COUPLING PAWLS HAD A SPRING MISSING.  THIS SPRING ALLOWS THE PAWL TO ENGAGE TO THE PIN ON THE MAGNETO HOUSING FOR STARTING.  IN THIS CONDITION THE MAGNETO WOULD ONLY FIRE EVERY SECOND ROTATION DURING THE STARTING PROCESS.
